MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy defibrillator (crt-d) and left ventricular (lv) lead exhibited a high out of range pacing impedance measurement greater than 2,000 ohms.Subsequent measurements were noted to be 1,000 to 1,900 ohms.Boston scientific technical services (ts) discussed troubleshooting options.No adverse patient effects were reported.This product remains implanted and in service.
 
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Additional information was received that the patient was seen in clinic one week later.No additional high out of range pacing impedance measurements were observed, however, lv pacing impedance measurements were noted to have doubled to 2.2 volts and resulted in intermittent capture.The programmed lead configuration was changed to ring to rv and threshold measurements of 1.5 volts was observed.Lv outputs were increased to 3.0 volts and monitoring will be continued.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6707730
Report Number2124215-2017-11527
Device Sequence Number11052136
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public(01)00802526579813(17)20170317
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2017
Device Model Number4543
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer07/03/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age78 YR